Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 912072, 11 pages
http://dx.doi.org/10.1155/2013/912072
Research Article

Some New Oscillation Criteria for a Class of Nonlinear Fractional Differential Equations with Damping Term

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 September 2013; Accepted 11 November 2013

Academic Editor: Kai Diethelm

Copyright © 2013 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zheng and Qinghua Feng, “Some New Oscillation Criteria for a Class of Nonlinear Fractional Differential Equations with Damping Term,” Journal of Applied Mathematics, vol. 2013, Article ID 912072, 11 pages, 2013. https://doi.org/10.1155/2013/912072.